Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cubulating spaces with walls

Bogdan Nica

Algebraic & Geometric Topology 4 (2004) 297–309

arXiv: math.GT/0309001

Abstract

We describe a correspondence between spaces with walls and CAT(0) cube complexes.

Keywords
space with walls, median graph, CAT(0) cube complex
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20E42
References
Forward citations
Publication
Received: 31 August 2003
Accepted: 21 March 2004
Published: 6 May 2004
Authors
Bogdan Nica
Department of Mathematics
McGill University
Montreal
Canada H3A 2K6